MAUDE Adverse Event Report: Medacta International SA Mpact Acetabular System; Hooded PE HC liner Ø36/G

Medacta International SA Mpact Acetabular System; Hooded PE HC liner Ø36/G
Model Number 01.32.3652HCAT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from the primary,the patient came in due to signs of infection.The surgeon performed a washout and removed theliner and thecompetitor head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 20 july 2026 liner: mpact 01.32.3652hcat hooded pe hc liner d 36/g (b)(6) lot 2501278: (b)(4) items manufactured and released on 11-mar-2025.Expiration date: 20-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation approximately six weeks after primary cementless tha, the patient presented with an early postoperative infection and underwent washout with exchange of the polyethylene liner and femoral head.The reported medacta component was the mpact hooded pe liner; the femoral stem and head were manufactured by depuy.The available ap radiographs are not dated but show a reduced right hip arthroplasty without evident component breakage, dislocation, periprosthetic fracture, or gross migration.Multiple radiopaque beads visible around the proximal femur in one image are compatible with local antibiotic treatment following debridement.Early periprosthetic joint infection is a known postoperative complication and cannot be attributed to a specific implant based on the available clinical and radiographic information.No device was available for direct investigation.There are no elements suggesting malfunction or abnormal performance of the medacta liner.Root cause: infection is a known potential complication of any surgical procedure.Based on the information available, no definitive root cause can be established; however, there is no indication that any issue with the medacta liner caused or contributed to the event.Furthermore, the document review did not identify any potentially related manufacturing issue.

Brand Name
Mpact Acetabular System
Common Device Name
Hooded PE HC liner Ø36/G
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114121
Report Number3005180920-2026-00774
Device Sequence Number5468340
Product Code LPH
UDI-Device Identifier07630030812149
UDI-Public07630030812149
Combination Product (Y/N)N
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3652HCAT
Device Lot Number2501278
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient RaceWhite